Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EDRONAX questions please help PaulB

Posted by dreamer on May 28, 2001, at 13:58:45

In reply to Re: EDRONAX questions please help, posted by PaulB on May 28, 2001, at 12:22:05

> > Any good experiences with Edronax ? Should work for less of motivation and self esteem as I read.
> > Whats about onset of action and dosing scedule ?
> >
> > Thanks
>
> Onset of action should be similar to the SSRI's and other convnetional antidepressants-two-three weeks, possibly a month. Dosing schedule will be determined by your MD. Yes, should work for low motivation and self-esteem but not a co-existing anxiety disorder but rather low self-esteem as a result of depression. I think Edronax(Reboxetine)is a good, new SNRI; v-potent and highly selective like the SSRI Paroxetine.

Yes you will be motivated but beware of the first 3-7 days it tends to increase anxiety it made me very angry as brain gets used to the surge.
This week I've had to reduce my dose due to late prescription and the anger/irritation and a booming headache has been really bad just by reduction of 4mg [I'm bashing this keyboard!].
Dry mouth can be a bitch and weird jaw pain when starting .Don't know what it's like on its own I take it with effexor due to tiredness.Supposed to help with social probs ????.Caution ,be careful if youve had mania.Start with small dose 4mg then you can increase up to 12mg.

Good luck .


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dreamer thread:64476
URL: http://www.dr-bob.org/babble/20010522/msgs/64504.html